# SDR YENA2024102101387

- Difficulty date: October 19, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 01156
- Aircraft time: 87,596 hours, 33,053 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FLT#1075, PVD-MCO. '#1 FA REPORTS HEAVY SMELL OF DIRTY SOCKS FROM 10000 FEET TILL ALMOST LANDING; C\W E\C 2123038-01 W\O 1367806, FOUND EVIDENCE OF OIL ON APU COMPRESSOR BLADES APU MEL MDDR # 563547.'
